# SDR AWXA200300505

- Difficulty date: April 27, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 43,090 hours, 19,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5211021420300
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-03 CHECK THE R-1 DOOR REDUCER SHAFT MECHANISM RIG PIN FITTING WAS FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR REDUCER SHAFT MECHANISM RIG PIN FITTING PER AIRBUS INDUSTRIES CMM 52-11-15, PG. 319, 745, FIG. 308.
